Time-constrained temporal logic control of multi-affine systems


Creative Commons License

AYDIN GÖL E. , Belta C.

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.10, pp.21-33, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2013
  • Doi Number: 10.1016/j.nahs.2013.03.002
  • Title of Journal : NONLINEAR ANALYSIS-HYBRID SYSTEMS
  • Page Numbers: pp.21-33

Abstract

In this paper, we consider the problem of controlling a dynamical system such that its trajectories satisfy a temporal logic property in a given amount of time. We focus on multi-affine systems and specifications given as syntactically co-safe linear temporal logic formulas over rectangular regions in the state space. The proposed algorithm is based on estimating the time bounds for facet reachability problems and solving a time optimal reachability problem on the product between a weighted transition system and an automaton that enforces the satisfaction of the specification. A random optimization algorithm is used to iteratively improve the solution. (c) 2013 Elsevier Ltd. All rights reserved.